# SDR A6WA201643763

- Difficulty date: April 8, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM OTBD LANDING AT LBL 9 HAS CORROSION & BARE METAL, BETWEEN FS 589.00 & 621.00.  REMOVED CORROSION FROM FLOORBEAM IAW REO 601R-53-00-005.  REPAIRED AFT FITTING AT FS 615 IAW EA CRJ253-00350.
